Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 7 found articles
 
 
  Linear-time algorithms for finding Hamiltonian and longest ( s , t ) -paths in C -shaped grid graphs
 
 
Title: Linear-time algorithms for finding Hamiltonian and longest ( s , t ) -paths in C -shaped grid graphs
Author: Keshavarz-Kohjerdi, Fatemeh
Bagheri, Alireza
Appeared in: Discrete optimization
Paging: Volume 35 () nr. C pages p.
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands